Alert archive / New York / River Flood Warnings in 2018
River Flood Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Jan 12, 2018, 9:48 AM EST for Onondaga County, New York. It took effect at Jan 12, 2018, 2:42 PM EST. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2018, 9:48 AM EST (14:48 UTC)
- In effect from
- Jan 12, 2018, 2:42 PM EST
- Expired
- Jan 13, 2018, 5:00 PM EST
- In force
- 26 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Onondaga County, NY
The radar
The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onondaga Creek near Nedrow (ONDN6). The gauge peaked at 4.96 ft at Jan 12, 2018, 12:00 PM EST.
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 5.5 ft
- Major stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04239000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
792
WGUS41 KBGM 121448
FLWBGM
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Binghamton NY
948 AM EST Fri Jan 12 2018
...The National Weather Service in Binghamton has issued a flood warning for the
following rivers in New York...
Onondaga Creek At Nedrow affecting Onondaga County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive over flooded roads or bridges...
Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather
Service for later developments.
For further river and weather information, you can visit ourwebsite at
weather.gov/bgm
&&
NYC067-130248-
/O.NEW.KBGM.FL.W.0002.180112T1942Z-180113T2200Z/
/ONDN6.2.ER.180112T1942Z.180113T0000Z.180113T1000Z.NR/
948 AM EST Fri Jan 12 2018
The National Weather Service in Binghamton New York has issued a
* Flood Warning for
The Onondaga Creek At Nedrow.
* From this afternoon until Saturday afternoon.
* At 9 AM Friday the stage was 4.6 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 3 PM Friday and
crest near 5.5 feet around 7 PM Friday. The river will fall below flood stage
after 5 AM Saturday.
* Impact...At 5.0 feet...Flood stage - minor flooding begins. Forecast
represents natural flow of the creek. Ice jams could cause water level to go
much higher.
&&
LAT...LON 4307 7616 4301 7612 4281 7613 4283 7618
4299 7618
$$1 follow-up statement
792
WGUS81 KBGM 122013
FLSBGM
Flood Statement
National Weather Service Binghamton NY
313 PM EST Fri Jan 12 2018
...The flood warning is cancelled for the following rivers in New York...
Onondaga Creek At Nedrow affecting Onondaga County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...
Do not drive over flooded roads or bridges...
Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather
Service for later developments.
For further river and weather information, you can visit ourwebsite at
weather.gov/bgm
&&
NYC067-122043-
/O.CAN.KBGM.FL.W.0002.000000T0000Z-180113T2200Z/
/ONDN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
313 PM EST Fri Jan 12 2018
The Flood Warning is cancelled for
The Onondaga Creek At Nedrow.
* At 2 PM Friday the stage was 4.6 feet.
* Flood stage is 5.0 feet.
* Forecast...The river crested below flood stage at 4.9 feet. The river will
fall to 4.2 feet by 8 PM, then continue falling through Saturday.
* Impact...At 5.0 feet...Flood stage - minor flooding begins.
&&
LAT...LON 4307 7616 4301 7612 4281 7613 4283 7618
4299 7618
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Jan 12, 6:51 AM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 12, 6:51 AM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
651 AM EST Fri Jan 12 2018
.SYNOPSIS...
Rain will come in waves today, which along with snowmelt from
very warm temperatures could cause ice jams and localized
flooding. Rain will transition to an icy wintry mix tonight and
eventually snow into Saturday as cold air returns, impacting
travel. A tenth to quarter inch of ice is possible across most
of the area, followed by varying amounts of snow, heaviest
across the Finger Lakes through the New York Thruway corridor.
&&
.NEAR TERM /THROUGH SATURDAY/...
645 AM update...
Heavy rainfall rates of up to half inch per hour along with
snowmelt have prompted a couple of Flood Advisories already in
our western/northern zones in the past hour, so the water
issues are getting underway. We are also starting to hear of
basement flooding on the dispatch feed in Onondaga County. We
are also continuing to see sharpening rises on several river
points as well as ice effects.
415 AM update...
Very challenging forecast with rapidly changing conditions in
the Near Term period. Flood Watch remains in effect areawide,
primarily due to combination of very warm temperatures with
snowmelt, and rain especially today, leading to potential ice
jams and perhaps some urban/small stream flooding. River will
continue to rise and potential jam even into Saturday, long
after the rain has ended. Winter Storm Warning in effect for
Steuben County through Finger Lakes- Cortland areas and for
counties along the NY Thruway from 6 PM this evening through 4
PM Saturday. Winter Weather Advisory for the remainder of
Central New York- Northeast Pennsylvania.
Of special note, it is worth highlighting the fact that the
whole area will be very warm and wet today, but temperatures
will rapidly plummet this evening into overnight which could
lead to flash freezing of roads and sidewalks.
Models have consolidated well on timing of waves of
precipitation as well as the quick thermal profile transition
tonight into Saturday. Adding what has already fell overnight
through this evening, we still expect between 1 to 2 inches of
rainfall for most of the area, with locally higher amounts in
Northern Oneida County due to orographic lift, before wintry
precipitation mixes in overnight tonight. River observations
continue to show evidence of ice effects, but so far no big jams
of which we are aware. However, we expect complications as we
progress today onward, as the river rises accelerate from
snowmelt and rainfall. Thus the Flood Watch continues due to the
high potential for ice jams/associated localized flooding, as
well as possible urban/small stream issues.
Sharp cold front is crossing Lake Erie and the Mid Ohio Valley.
Temperatures will dive quickly this evening, behind the sharp
cold front. Between 6PM and midnight, below freezing surface
temperatures will sweep from Steuben County-Finger Lakes to the
Syracuse-Mohawk Valley-Central Twin Tiers areas, and then the
remainder of Northeast PA-Catskills NY between Midnight and 4
AM. This cold air will undercut warm air which will persist in
the strong south-southwest flow aloft, until strong upper trough
swings through Saturday morning. One thing that continues to
become clear, is that the near-surface cold air will deepen
considerably while the warm air aloft persists for a period of
several to many hours.
Uncertainty still exists on exactly how much ice accretion will
occur, but between a tenth of an inch and a quarter inch seems
reasonable at this time because of how thick that cold layer
gets. That is, window of freezing rain may be a pretty short
window before becoming sleet which will occur for a longer
period. For our northwestern zones, thermal profiles lose sleet
ability around midnight, when there will still be deep moisture
and significant forced ascent in the right entrance region of a
strong anticyclonically curved upper jet. Snowfall rates could
easily approach 2 inches per hour in our Winter Storm Warning
area. However, there will be a sharp gradient to the southeast
which will have a longer duration of sleet. That being said, the
snow that does fall for the Towanda-Owego-Binghamton-Cooperstown
areas will be quite dense and heavy despite being fewer inches
compared to further northwest; a pretty good challenge for
shoveling etc. By the time the deeper cold air reaches towards
Scranton-Poconos-Catskills, dry slot will be moving in aloft
and so snow amounts will be considerably less. Freezing rain and
sleet of course will still occur, thus the Winter Weather
Advisory for all areas not in the Warning.
Winds will abruptly pick up out of the north-northwest behind
the front, with gusts of 25-35 mph into Saturday. This along
with the ice could lead to at least scattered power outages and
minor tree damage. Also, the last of the snow that wraps up
Saturday morning will be progressively drier/fluffier, prone to
blowing and drifting, unlike the sleet/heavier snow that falls
initially. By dawn Saturday, temperatures will be mainly teens-
low 20s in Central NY and upper teens-upper 20s in Northeast PA.
Temperatures will go nowhere but down during the day.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
200 AM update...
Lake effect will linger into Sunday but strongly sheared flow
will confine the light snow showers and flurries to the Finger
Lakes and perhaps a bit further east and south.High pressure
will build in later Sunday and hold until a Clipper system
arrives in the long term.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
200 AM Update...Rather cold and dry to start the Long Term
period. Then, clipper system and cold front comes east and
stalls on the east coast as a low rapidly deepens while it moves
north. For now deepening looks far enough east to keep the
heavier snow east of the area, but system will need to be
watched. Minor changes to the previous forecast. Discussion
continues below.
300 PM Update...Very cold, rather dry air will be in place to
start off the long term period. 850mb temps will be around -15C
by Sunday morning, under a brisk NNW flow regime. Parameters do
not look particularly favorable for significant lake effect
snow during this time, so am expecting just some scattered snow
showers or flurries off of Lake Ontario & the Finger Lakes
Saturday night through Sunday night under a 320-340 flow.
Moisture depth is very low, generally under 3K feet on Sunday,
and this will be the main limiting factor for the lake effect
snow potential. Overall expect partly to mostly cloudy skies on
Sunday outside of the lake effect showers/flurries. Temperatures
start off very cold Sunday morning; between 5 below and 5 above
zero for most locations...except around 5 to 10 below in Oneida
County. Highs on Sunday only reach the upper single digits or
teens areawide, before falling back below zero again Sunday
night, and Monday morning (except around 5 above Wyoming
Valley).
Monday looks dry and continued cold, as a surface high pressure
system builds overhead..highs remain in the teens to lower 20s.
For Monday night through mid-week, the latest guidance has come
into better agreement that a large, anomalous upper level trough
or closed low will slowly move from the Great Lakes region
across the Northeast. This type of pattern would bring below
average temperatures, along with a good chance for periods of
light to occasionally moderate snow to much of the area.
Depending on how the upper level energy interacts with a coastal
boundary, there is some potential for a low pressure system to
develop somewhere along the east coast; especially if the trough
becomes negatively tilted as it moves through the upper Ohio
Valley on Tuesday. For now, raised PoPs into the high chance
range for a period of light snow Monday night through Tuesday
night....then transitioned to a chance of snow showers for much
of the area in what looks to be a potentially favorable WNW to
NW lake effect snow pattern for Wednesday into next Thursday.
After brief moderation on Tuesday (highs 25-30), temperatures
should fall back into the teens and lower 20s for highs for the
middle and end of next week. Overnight lows will generally be in
the upper single digits to teens, with mostly cloudy skies
acting to keep these a bit elevated.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
12Z Update...
Very complicated TAFs with initial low level wind shear (LLWS),
changes in categories, then wind direction, and eventually
precipitation types. We remain ahead of the cold front for now,
in very warm air mass with waves of rain and MVFR ceilings
lowering into fuel alternate required levels and even into IFR
for some terminals. Visibility restrictions will be common as
well with rain and moisture over cold ground - or in case of
KSYR-KRME, lingering snowpack. For now winds will be southerly
8-16 knots except southeast at KRME, and a strong southwest jet
of 45-55 knots at 2 kft agl will keep LLWS going through at
least the morning hours, and even into afternoon for KSYR-KRME-
KAVP. However, late today through this evening a cold front will
sweep across the terminals to abruptly switch winds out of the
north-northwest. Rain will change to freezing rain and sleet,
and for the NY terminals eventually very restrictive snow below
alternate minimums; see TAFs for specifics on timing of wind
shift and precip types. Airport minimums could be approached
late tonight, especially KITH-KSYR.
Outlook...
Saturday morning...Wintry mix to snow with likely restrictions
as large system impacts region.
Saturday afternoon through Monday...Scattered snow showers.
Higher chance of restrictions at KSYR and KRME.
Tuesday...MVFR/IFR restrictions possible in light snow.
&&
.HYDROLOGY...
Rain overnight through this evening is expected to tally
between 1 and 2 inches, though locally higher in Northern Oneida
County due to orographic lift. This will all run off due to the
frozen and/or very wet ground. The combination of much warmer
temperatures and high dewpoints should allow just about all of
remaining snowpack to melt, except perhaps in the higher
terrain of our northern zones. Heading into this event, there
were 1-3 inches of snow water equivalent moisture in the
snowpack across Cortland, Onondaga, Madison, Cayuga and Oneida
Counties, though much is already melting into the creeks/smaller
streams. There were 1-2 inches of SWE in the Catskills, and 0-1
inches across the NY Southern tier and NE Pennsylvania. With
the forecast rainfall amounts, and forecast snow melt, area
rivers/streams will see at least several feet of rise today into
Saturday. As the water levels rise the current thick ice that
is in place is expected to break up and begin to move. Ice jams
will likely form, and localized significant rises may occur.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Saturday evening for PAZ038>040-043-044-
047-048-072.
Winter Weather Advisory from 9 PM this evening to 4 PM EST
Saturday for PAZ038>040-043-044-047-048-072.
NY...Flood Watch through Saturday evening for NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
Winter Weather Advisory from 9 PM this evening to 4 PM EST
Saturday for NYZ045-046-055>057-062.
Winter Storm Warning from 6 PM this evening to 4 PM EST
Saturday for NYZ009-015>018-022>025-036-037-044.
&&
SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...DGM/TAC
LONG TERM...DGM/MJM
AVIATION...MDP
HYDROLOGY...Hazardous weather outlook, Jan 12, 3:59 AM EST, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 359 AM EST Fri Jan 12 2018 NYZ045-046-055-056-PAZ038-130900- Chenango-Otsego-Tioga-Broome-Bradford- 359 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. Hazardous weather is not expected Sunday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-015>018-022-130900- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- 359 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. Hazardous weather is not expected Sunday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ057-062-PAZ039-040-043-044-047-048-072-130900- Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 359 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. Hazardous weather is not expected Sunday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ036-037-130900- Madison-Southern Oneida- 359 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. Hazardous weather is not expected Sunday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ023>025-044-130900- Schuyler-Chemung-Tompkins-Cortland- 359 AM EST Fri Jan 12 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. Hazardous weather is not expected Sunday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 12, 8:38 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
838 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM FLASH FLOOD LEE 43.28N 75.58W
01/12/2018 ONEIDA NY 911 CALL CENTER
FLASH FLOODING REPORTED AT 6172 STOKESLY CENTER RD.
NEAR LEE CENTER. WATER COMING DOWN THE HILL, CONTINUING
TO FLOOD BASEMENT STRUCTURE. EMS IS SHITTING DOWN THE
ADJACENT ROADWAYS DUE TO CONTINUED FLOODING.
&&
CJPLocal storm report, Jan 12, 8:47 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM FLASH FLOOD LEE 43.28N 75.58W
01/12/2018 ONEIDA NY 911 CALL CENTER
FLASH FLOODING REPORTED AT 6172 STOKESLY CENTER RD.
NEAR LEE CENTER. WATER COMING DOWN THE HILL, CONTINUING
TO FLOOD BASEMENT STRUCTURE. EMS IS SHUTTING DOWN THE
ADJACENT ROADWAYS DUE TO CONTINUED FLOODING.
&&
CORRECTED FATALITIES...INJURIES...REMARKS
CJPLocal storm report, Jan 12, 9:05 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM FLOOD AVA 43.42N 75.48W
01/12/2018 ONEIDA NY 911 CALL CENTER
FLOODING REPORTED AT 1141 RT. 26 IN AVA. WATER UP TO
THE THE FIRST FLOOR OF RESIDENCE.
&&
CJPLocal storm report, Jan 12, 9:21 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM FLOOD BATH 42.34N 77.32W
01/12/2018 STEUBEN NY EMERGENCY MNGR
ICE JAMS REPORTED ON THE COHOCTON RIVER NEAR BATH AND
ANOTHER IN CANONA IN STEUBEN COUNTY. THERE IS NO
IMMINIENT THREAT OF FLOODING AT THIS TIME BUT OFFICIALS
ARE MONITORING THESE JAMS CLOSELY.
&&
DJNLocal storm report, Jan 12, 9:35 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
935 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLOOD CAMDEN 43.34N 75.75W
01/12/2018 ONEIDA NY LOCAL OFFICIAL
ROUTE 629 IN CAMDEN HAS BEEN FLOODED BLOCKING TRAFFIC.
&&
DJNLocal storm report, Jan 12, 9:42 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
942 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM FLOOD BOONVILLE 43.48N 75.33W
01/12/2018 ONEIDA NY 911 CALL CENTER
FLOODING AT RT. 294 AND MERRY HILL RD. WITH REPORTS OF
AROUND 8" OF WATER ACROSS BOTH LANES OF ROADWAY.
&&
CJPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:54 AM EST | Winter Storm Warning | BGM | Cayuga, Chemung, Cortland, Madison, Oneida, Onondaga and 5 more | 32 hr |
| Jan 12, 6:12 AM EST | Areal Flood Advisory | BGM | Steuben, Yates | 4 hr |
| Jan 12, 6:20 AM EST | Areal Flood Advisory | BGM | Cayuga, Chenango, Cortland, Madison, Oneida, Onondaga and 4 more | 4 hr |
| Jan 12, 8:05 AM EST | Areal Flood Warning | BGM | Cayuga | 12 hr |
| Jan 12, 8:23 AM EST | Areal Flood Warning | BGM | Oneida | 12 hr |
| Jan 12, 8:37 AM EST | Areal Flood Warning | BGM | Oneida | 6 hr |
| Jan 12, 9:20 AM EST | River Flood Warning | BGM | Cortland | 54 hr |
| Jan 12, 10:54 AM EST | Areal Flood Warning | BGM | Steuben | 6 hr |
| Jan 12, 11:01 AM EST | Areal Flood Warning | BGM | Oneida | 6 hr |
| Jan 12, 11:03 AM EST | Areal Flood Advisory | BGM | Madison, Onondaga | 6 hr |
| Jan 12, 12:19 PM EST | Areal Flood Warning | BGM | Steuben | 6 hr |
| Jan 12, 12:48 PM EST | Areal Flood Advisory | BGM | Sullivan | 6 hr |
| Jan 12, 1:52 PM EST | Areal Flood Warning | BGM | Sullivan | 6 hr |
| Jan 12, 2:30 PM EST | Areal Flood Warning | BGM | Oneida | 6 hr |
| Jan 12, 4:04 PM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Jan 12, 4:17 PM EST | River Flood Warning | BGM | Onondaga | 24 hr |
| Jan 12, 5:57 PM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
Nearby
River Flood Warnings in New York, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.